# SDR UPS01635630

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767322
- Aircraft serial: 27745
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS FEEL STIFF LIKE THERE IS NO HYD PWR     CLEANED AND LUBED CENTERING MECHANISM SYSTEM CHECKS GOOD
